advertisement
Question
Posted by: lady | 2005/07/04

prosit

Hi

I read a while ago on this website that someone suggested prosit for bloatedness. I have started using it, and it helps, but it seems to upset my stomach at times, I need to go to the bathroom 3 or 4 times. Does anyone had the same experience perhaps, will this go away after a period of time? Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Lady
I have tried to check this product in my copy of MIMS, but it is not listed, so I presume it is an over-the-counter medicine? You need to keep in mind that most medicines, including herbal ones (if this should be a herbal preparation), may assist with certain symptoms, but cause their own side-effects. This product may work by increasing the motility of the digestive tract which will move the winds, but also cause runny tummy.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Liza | 2005/07/04

I use prosit to help me with constipation and Spasmopep if I feel bloated. It works wonders. Also available at Dischem.

Reply to Liza
Posted by: ven | 2005/07/04

Try have 1 a day, if i dont take Prosit i feel bloated & it help me with my weight also,
If you feel you go to often try 1 every other day:
But it help me a lot.gone is the bloatness & swollen tummy

Reply to ven

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement